# SDR 2015FA0000132

- Difficulty date: January 13, 2015
- Submitted: April 9, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,217 hours
- Engine: Cont IO360ES
- Engine time: 1,217 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14HA193
- Condition: Leaking
- Location: Edp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(B-9733) LOW FUEL FLOW, ABOUT 15.3 G/H, WAS INDICATED DURING FULL THROTTLE.
